Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Took 3 rounds of depo shot, has all signs of pregnancy, but test show negative. Worried ?

my daughter(20) has taken 3 rounds of the depo shot. The last shot the doctor would not give her until he did a blood test for pregnancy because she looks and has all the signs of pregnancy. She was do for her next shot in Dec and has decided not to continue with the shots and is not using any protection at all. She looks 3 to 4 months pregnant and has all the symptoms...nausua swollen boobs edgy swallen abdomen . But the test shows negative
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
OBGYN 's  Response
Mar 2013
thanks for yourq uery.
Please go for the blood test, if you suspect a pregnancy.
A urine test would not be that reliable.
Bloating and weight gain are common side effects of the Depo shot.
Also, if she is sexually active, she should switchover to another birth control soon.
Take care.
Answered: Tue, 27 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor